# SDR UALA2010110504120

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 1660, RBL 0 -15, AND MATERIAL REMAINING AFTER CORROSION BLEND OUT EXCEEDS LIMITS OF SRM.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA AT UPPER FLANGE AND FABRICATED AND INSTALLED ANGLE DOUBLERS AND STRAPS.
